# SDR 2023F00041

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: General aviation
- Aircraft: N23VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0241
- Aircraft time: 1,054 hours, 986 cycles
- Engine: Wilint FJ335A
- Engine time: 1,054 hours, 986 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE CAS MESSAGE APPEARED SUDDENTLY WHILE CRUISING AT FL 310 EG: IPS ENGINE INLET OFF, STICK PUSHER FAIL, EMERGENCY BATT FAIL, PITCH MET ACTIVE, CABIN PRESSRE CTRL FAIL, IPS WING/STAB FAIL, SPD NO  CONMPARE, STALL SPEED HIGH, FUEL VALVES BOTH FAIL, FADEC NO DISPATCH, EMER BUS.
